Joris Roos is an Assistant Professor in the Mathematical Sciences Department at UMass Lowell.

Joris Roos

Assistant Professor

College of Sciences
Mathematics & Statistics
Southwick 303Q


Real Harmonic Analysis

Research Interests

Fourier analysis & harmonic analysis on Euclidean spaces: oscillatory integrals, maximal functions, singular integrals

Applications of real harmonic analysis to combinatorics, number theory, dispersive PDE and ergodic theory


  • Ph.D.: Mathematics, (2017), University of Bonn

Selected Publications

  • Guo, S., Roos, J., Seeger, A., Yung, P. (2020). A maximal function for families of Hilbert transforms along homogeneous curves. Math. Ann.,377 69-114.
  • Christ, M., Durcik, P., Roos, J. (2020). A triangular Hilbert transform with curvature. Preprint, arXiv:2008.10140.
  • Krause, B., Roos, J. (2020). Discrete analogues of maximally modulated singular integrals of Stein-Wainger type. Preprint, arXiv:1907.00405.
  • Guo, S., Roos, J., Seeger, A., Yung, P. (2020). Maximal functions associated with families of homogeneous curves: Lp bounds for p≤2. Proc. Edinburgh Math. Soc.,63(2) 398-412.
  • Beltran, D., Roos, J., Seeger, A. (2020). Multi-scale sparse domination. Preprint, arXiv:2009.00227.
  • Guo, S., Roos, J., Yung, P. (2020). Sharp variation-norm estimates for oscillatory integrals related to Carleson's theorem. Analysis & PDE,13(5) 1457-1500.
  • Roos, J., Seeger, A. (2020). Spherical maximal functions and fractal dimensions of dilation sets. Preprint, arXiv:2004.00984.
  • Anderson, T.C., Hughes, K., Roos, J., Seeger, A. (2019). Lp→Lq bounds for spherical maximal operators. Math. Z., to appear.
  • Anderson, T.C., Hu, B., Roos, J. (2019). Sparse bounds for discrete singular Radon transforms. Colloq. Math., to appear.
  • Durcik, P., Guo, S., Roos, J. (2019). A polynomial Roth theorem on the real line. Trans. Amer. Math. Soc.,371(10) 6973-6993.
  • Roos, J. (2019). Bounds for anisotropic Carleson operators. J. Fourier Anal. Appl.,25(5) 2324-2355.
  • Guo, S., Oh, C., Roos, J., Yung, P., Zorin-Kranich, P. (2019). Decoupling for two quadratic forms in three variables: a complete characterization. Preprint, arXiv:1912.03995.
  • Gressman, P.T., Guo, S., Pierce, L.B., Roos, J., Yung, P. (2019). Reversing a philosophy: from counting to square functions and decoupling. J. Geom. Anal., to appear.
  • Durcik, P., Roos, J. (2018). Averages of simplex Hilbert transforms. Proc. Amer. Math. Soc., to appear.
  • Guo, S., Hickman, J., Lie, V., Roos, J. (2017). Maximal operators and Hilbert transforms along variable non-flat homogeneous curves. Proc. London Math. Soc.,115(1) 177-219.
  • Guo, S., Pierce, L.B., Roos, J., Yung, P. (2017). Polynomial Carleson operators along monomial curves in the plane. J. Geom. Anal.,27(4) 2977-3012.